Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 23 April 2013

ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION

Amna Abdullatif Jamjoom1

Journal of Mathematics and Statistics, Volume 9, Issue 2, pp. 72–76 · doi.org/10.3844/jmssp.2013.72.76

7,051 accesses5,682 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study deals with the subject of Order Statistics (OS) and its moments for independent non-identically distributed discrete random variables rv’s drawn from one parameter discrete Rayleigh distribution or dRayleigh (θ). Distributions of single order statistics and their moments for dRayleigh (θ) are studied. The kth moments of single os and the mean of the largest and smallest os are obtained for n = 3.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Jamjoom, A. A. (2013). ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION. Journal of Mathematics and Statistics, 9(2), 72–76. https://doi.org/10.3844/jmssp.2013.72.76

Licence
© Science Publications
Issue
Volume 9, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONJournal of Mathematics and Statistics · Volume 9, Issue 2 · pp. 72–76 · © Science PublicationsDownload